Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A cohomological interpretation of Bogomolov's instability


Author: Gabriele Di Cerbo
Journal: Proc. Amer. Math. Soc. 141 (2013), 3049-3053
MSC (2010): Primary 14F17, 14J60
Published electronically: June 5, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of Bogomolov's instability theorem. Furthermore, we prove that it is equivalent to a statement which characterizes when the first cohomology group of a suitable divisor does not vanish.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F17, 14J60

Retrieve articles in all journals with MSC (2010): 14F17, 14J60


Additional Information

Gabriele Di Cerbo
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
Email: gdi@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11621-7
PII: S 0002-9939(2013)11621-7
Received by editor(s): September 28, 2011
Received by editor(s) in revised form: December 4, 2011
Published electronically: June 5, 2013
Communicated by: Lev Borisov
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.